# SDR UIEA2018022400270

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,949 hours, 18,037 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE CENTER RT FUEL PUMP CAME ON IN CRUISE, WITH 7000 LBS FUEL IN CENTER TANK.  PUMP CIRCUIT BREAKER TRIPPED.  PERFORMED FIM 28-22, FT 812,  NO FAULTS NOTED.   RESISTANCE CHECKED GOOD CLEANED CONNECTOR RAN CENTER RT FUEL PUMP, OPS GOOD.
